# SDR CALA2010030800056

- Difficulty date: February 26, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 42,484 hours, 22,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 727B BETWEEN S-8 & S-9 LT SIDE.  REPAIRED FRAME AT STA 727B BETWEEN S8&S9. REF EA 5310-04498.
